Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Trace class, widths and the finite approximation property in Banach space


Authors: R. A. Goldstein and R. Saeks
Journal: Bull. Amer. Math. Soc. 79 (1973), 57-60
MSC (1970): Primary 47B05, 47B10, 35P05, 35P10, 46B99
DOI: https://doi.org/10.1090/S0002-9904-1973-13089-7
MathSciNet review: 0317014
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Dunford and J. T. Schwartz, Linear operators. II: Spectral theory. Selfadjoint operators in Hilbert space, Interscience, New York, 1963. MR 32 #6181. MR 188745
  • 2. I. C. Gohberg and M. G. Kreĭn, Introduction to the theory of linear nonselfadjoint operators in Hilbert space, "Nauka", Moscow, 1965; English transl., Transl. Math. Monographs, vol. 18, Amer. Math. Soc., Providence, R.I., 1969. MR 36 #3137. MR 246142
  • 3. I. M. Gel'fand and N. Ja. Vilenkin, Generalized functions. Vol. 4: Some applications of harmonic analysis, Fizmatgiz, Moscow, 1961; English transl., Academic Press, New York, 1964. MR 26 #4173; MR 30 #4152. MR 435834
  • 4. G. G. Lorentz, Approximation of functions, Holt, Rinehart and Winston, New York, 1966. MR 35 #4642. MR 213785
  • 5. F. J. Murray, On complementary manifolds and projections in spaces L, Trans. Amer. Math. Soc. 41 (1937), 138-152. MR 1501894
  • 6. L. Nirenberg, Functional analysis, Lecture Notes, New York University, 1961.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47B05, 47B10, 35P05, 35P10, 46B99

Retrieve articles in all journals with MSC (1970): 47B05, 47B10, 35P05, 35P10, 46B99


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13089-7

American Mathematical Society